Detail publikace

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))

Originální název

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))

Anglický název

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))

Jazyk

en

Originální abstrakt

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t)) is considered. Nontrivial illustrative example is given.

Anglický abstrakt

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t)) is considered. Nontrivial illustrative example is given.

BibTex


@article{BUT40606,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))",
  annote="Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t)) is considered.  Nontrivial illustrative example is given.",
  chapter="40606",
  journal="ARCHIVUM MATHEMATICUM",
  number="5",
  volume="37(2001)",
  year="2002",
  month="january",
  pages="279",
  type="journal article - other"
}